# SDR AALA202109139256

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 78,633 hours, 9,663 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WINDOW DIFFICULT TO CLOSE AND HAS AIR LEAK ABOVE 4.6 PSI DUE TO TORN SEAL. REPLACED L2 WINDOW WITH SERVICEABLE UNIT IAW AMM 36-11-14, OPS CHECK GOOD.
